# SDR ALGA11211AA1306

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: XAHSM
- Make and model: Bell 412EP
- Aircraft serial: 36324
- Aircraft time: 9,674 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: AA1306
- Condition: Corroded
- Location: Zone 700
- Part time: 1,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORROSION DAMAGE AT .007. LIMIT IS .005.
